Journal article icon

Journal article

A CHARACTERIZATION OF INNER IDEALS IN JB-ASTERISK-TRIPLES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/2159488

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
116
Issue:
4
Pages:
1049-1057
Publication date:
1992-12-01
DOI:
ISSN:
0002-9939
Source identifiers:
453
Keywords:
Pubs id:
pubs:453
UUID:
uuid:d203f6ac-ffb1-454c-8e3c-145b4385b54d
Local pid:
pubs:453
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP